# SDR DALA2018122107339

- Difficulty date: December 20, 2018
- Submitted: December 21, 2018
- Operation: Air carrier
- Aircraft: N1611B
- Make and model: Boeing 767332
- Aircraft serial: 30595
- Aircraft time: 83,791 hours, 10,796 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND LLCR EMERGENCY BATTERY FOR LIGHTS ARE INOPERATIVE. REPLACED BATTERY PACK. SYSTEM OPERATION IS NORMAL.
